Search the Community
Showing results for tags 'sexual side effect'.
Found 1 result
Canadian123 posted a topic in Introductions and updatesHello, I'm new to this forum and I'm in a difficult spot right now as I've just weaned off of Paroxetine 40 mg after roughly 15 years to go onto Bupropion 300mg+. I've had experiences crashing quite badly 'twice' after trying to wean off of Paroxetine - once having to stay in bed for 2 weeks. I'm not trying to stop antidepressants this time because it's not the right time in my life, I just want to try something that doesn't give me as much sexual side effects and Bupropion seems to be the one recommended for that... I'm just scared right now because of tapering paroxetine / side effect of Bupropion: I've issues of memory loss and I lose my temper a lot easier than I used to as I got angry at my boss last week which wasn't my usual reaction to that kind of issue she raised, I also got angry at the yoga teachers because their choreography is too difficult... I am also afraid of a breakdown before Bupropion starts kicking in and that my Doctor would not give me quickly enough the high dose I probably need since I was on a high dose of Paroxetine. Therefore, I'm loading up on benzos and try to get as much help as I can get my hands on... Does anybody with a similar experience have some words of support? Right now, I'm just 'toughing it out', hoping that everything will work out once the new med gets in my brain...